# SDR 2006UALA00677

- Difficulty date: April 11, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 26,355 hours, 10,110 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BITE TEST FAILS, WITH FAULT MSG'S -EPSU 115 VAC AFT L- & -EPSU UNIT AFT L.   REPLACED EMERGENCY BATTERY SUPPLY.  OPS CHECKS NORMAL.
